Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heightened sense of taste, on eating food, occurring occasionally. Treatment?

hello there please help me with my food taste. What happened to my food taste? i dont know how, but sometimes , when i try to eat something normal, the taste just seems excessive to my tongue . like a little sweet will taste excessive sweet in my tongue, a little bitter will taste excessive bitter and so on.. but this happens occasionally not all the time and i dont know wats casuing it .. other than that ,i am fine. please help
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Heightened sense of taste can be due to-elongation or protrusion of papillae as well as taste buds on tongue.

I would advice you to avoid too much intake of spicy foods.

Smoking as well as tobacco chewing has to be avoided.

Avoid scraping tongue with heavy force.

Use blunt tongue scrapers.

Plenty of fluids as well as nutritional supplements has to be administered.

Hope this helps.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor